# SDR USAA040715

- Difficulty date: September 10, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL, .5 INCH CRACK IN RADIUS, BETWEEN STA 500E AND 500F, UNDER LT AFT CARGO PIT FLOOR ZEE ANGLE.  FABRICATED REPLACEMENT PART IAW SRM 53-30-04, 51-10-02.
